# SDR SIMA201010903

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 15,149 hours, 11,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3753 THE CREW REPORTED THE MAIN CABIN DOOR IS HARD TO CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE MAIN CABIN DOOR IAW CRJ 700 AMM 52-11-00.  NO PARTS REMOVED OR REPLACED.  NO DEFECTS OR FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
